# SDR N6WA2024022802

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 40,856 hours, 29,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40004211
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY LIGHT LENS CRACKED. REMOVED AND REPLACED PAX DOOR SIDE EMERGENCY LIGHT LENS IAW CRJ 550 AMM 33-51-15. NO FAULTS FOUND. OPS CHECK GOOD AT THIS TIME
